Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Bumps on the legs after using sun tan cream. Cure?

Hi last summer i wore shorts, to get a tan on my legs. I put lots of SPF on yet i got a very bad heat rash. I came up in all these bumps and bubbles on tge front of my thighs. I want to get my legs out again this summer, but i dont want it to happen again! Is there anything you can recomend to stop the rash, but will let me still be able to tan?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
you are allergic to sunlight.
Please dont expose for tan,
There are high chances to get those blisters again.
Probably you can go for artificial tanning, where controlled amount of radiation is given
Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Thank you
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor